Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 30, NWS Miami, FL

May 12, 2008

NWS Miami, FL issued this red flag warning at May 12, 2008, 11:14 AM EDT. It took effect at May 12, 2008, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 12, 2008, 11:14 AM EDT (15:14 UTC)
In effect from
May 12, 2008, 2:00 PM EDT
Expired
May 12, 2008, 7:00 PM EDT
In force
5 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 121514
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1114 AM EDT MON MAY 12 2008

...RED FLAG WARNING FOR NORTHERN INTERIOR ZONES THIS AFTERNOON...
...FIRE WEATHER WATCH FOR INLAND PORTIONS OF SOUTH FLORIDA TUESDAY...

FLZ063-066-067-122315-
/O.NEW.KMFL.FW.W.0030.080512T1800Z-080512T2300Z/
/O.CON.KMFL.FW.A.0020.080513T1600Z-080513T2100Z/
GLADES-HENDRY-INLAND PALM BEACH-
1114 AM EDT MON MAY 12 2008

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING FOR 20 FOOT WINDS SUSTAINED AROUND 15 MPH WITH
RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT IN GLADES...HENDRY
AND WESTERN PALM BEACH COUNTY. 

A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON FOR THE
INTERIOR ZONES. 

A WEAK COLD FRONT WILL MOVE THROUGH THE SOUTHERN PORTION OF SOUTH
FLORIDA THIS AFTERNOON. BREEZY CONDITIONS ALONG RAPIDLY FALLING
DEW POINTS WILL LEAD TO RELATIVE HUMIDITIES FALLING BELOW 35
PERCENT. COMBINED WITH GUSTY WINDS ABOVE 15 MPH HAVE LEAD TO A
RED FLAG WARNING.

ON TUESDAY...DEW POINTS ARE FORECAST TO RANGE FROM THE LOWER TO
MID 50S ACROSS PORTIONS OF INLAND SOUTH FLORIDA. RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE HOURS ARE EXPECTED.
A FIRE WEATHER WATCH IS IN EFFECT FOR TUESDAY AFTERNOON ACROSS
THE INLAND PORTIONS OF PALM BEACH...COLLIER AND BROWARD
COUNTIES...AND FOR ALL OF GLADES AND HENDRY COUNTIES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ070-071-122315-
/O.CON.KMFL.FW.A.0020.080513T1600Z-080513T2100Z/
INLAND COLLIER-INLAND BROWARD-
1114 AM EDT MON MAY 12 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. 

.DEW POINTS ARE FORECAST TO RANGE FROM THE LOWER TO
MID 50S ACROSS PORTIONS OF INLAND SOUTH FLORIDA. RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE HOURS ARE EXPECTED.
A FIRE WEATHER WATCH IS IN EFFECT FOR TUESDAY AFTERNOON ACROSS
INLAND COLLIER AND BROWARD COUNTIES. 

FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$
1 follow-up statement
000 
WWUS82 KMFL 121842
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
242 PM EDT MON MAY 12 2008

...RED FLAG WARNING FOR NORTHERN INTERIOR ZONES THIS AFTERNOON...
...FIRE WEATHER WATCH FOR INLAND PORTIONS OF SOUTH FLORIDA
TUESDAY...

FLZ063-066-067-130245-
/O.UPG.KMFL.FW.A.0020.080513T1600Z-080513T2100Z/
/O.NEW.KMFL.FW.W.0031.080513T1400Z-080514T0000Z/
/O.CON.KMFL.FW.W.0030.000000T0000Z-080512T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-
242 PM EDT MON MAY 12 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

A WEAK COLD FRONT WILL MOVE THROUGH THE SOUTHERN PORTION OF SOUTH
FLORIDA THIS AFTERNOON. BREEZY CONDITIONS ALONG THE FRONT AND RAPIDLY
FALLING DEW POINTS WILL LEAD TO RELATIVE HUMIDITIES FALLING BELOW
35 PERCENT AND A RED FLAG WARNING AS 20 FOOT WINDS MAY EXCEED 15
MPH. 

ON TUESDAY...DEW POINTS ARE FORECAST TO RANGE FROM THE LOWER TO
MID 50S ACROSS PORTIONS OF INLAND SOUTH FLORIDA. RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE HOURS ARE EXPECTED IN
GLADES, HENDRY, INLAND COLLIER, INLAND BROWARD AND PALM BEACH
COUNTIES. 

WHEN THE EAST COAST SEA BREEZE DEVELOPS...DEW POINTS WILL INCREASE
FROM THE EAST COAST INLAND. AT THE PRESENT...IT APPEARS THAT INLAND
AND SOUTHERN MIAMI-DADE AND MAINLAND MONROE COUNTIES MAY SEE RELATIVE
HUMIDITIES BELOW 35% FOR 2 TO 3 HOURS. IF THE SEA BREEZE IS WEAK
OR DEVELOPS LATE...THIS PERIOD OF LOW RELATIVE HUMIDITY COULD
EXTEND. ENOUGH UNCERTAINTY EXISTS THAT A FIRE WEATHER WATCH HAS
BEEN ISSUED FOR THOSE ZONES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ070-071-130245-
/O.UPG.KMFL.FW.A.0020.080513T1600Z-080513T2100Z/
/O.NEW.KMFL.FW.W.0031.080513T1400Z-080514T0000Z/
INLAND COLLIER-INLAND BROWARD-
242 PM EDT MON MAY 12 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

DEW POINTS ARE FORECAST TO RANGE FROM THE LOWER TO MID 50S ACROSS
PORTIONS OF INLAND SOUTH FLORIDA. WITH MAXIMUM TEMPERATURES NEARING
90...RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE HOURS ARE
EXPECTED IN GLADES, HENDRY, INLAND COLLIER, INLAND BROWARD AND
PALM BEACH COUNTIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ073-075-174-130245-
/O.NEW.KMFL.FW.A.0021.080513T1400Z-080513T2200Z/
INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
242 PM EDT MON MAY 12 2008

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON. 

WHEN THE EAST COAST SEA BREEZE DEVELOPS...DEW POINTS WILL INCREASE
FROM THE EAST COAST INLAND. AT THE PRESENT...IT APPEARS THAT INLAND
AND SOUTHERN MIAMI-DADE AND MAINLAND MONROE COUNTIES MAY SEE RELATIVE
HUMIDITIES BELOW 35% FOR 2 TO 3 HOURS. IF THE SEA BREEZE IS WEAK
OR DEVELOPS LATE...THIS PERIOD OF LOW RELATIVE HUMIDITY COULD
EXTEND. ENOUGH UNCERTAINTY EXISTS THAT A FIRE WEATHER WATCH HAS
BEEN ISSUED FOR THOSE ZONES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at May 12, 11:07 AM EDT, 7 minutes earlier.

Area forecast discussion, May 12, 11:07 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1107 AM EDT MON MAY 12 2008

.UPDATE...
THE COLD FRONT WAS LOCATED FROM ABOUT PBI SOUTHWEST TO APF LATE
THIS MORNING WITH SOME SHOWERS ALONG THE FRONT. THE FRONT WILL
CONTINUE TO MOVE SOUTHWEST SLOWLY THROUGH THE CWA THIS AFTERNOON.
AHEAD OF THE FRONT...THE DEW POINT WERE IN THE LOWER TO MID 70S
WHILE BEHIND THE FRONT THE DEW POINTS WERE IN THE 50S. THIS WILL
ALLOW FOR THE SHOWERS AND POSSIBILITY A THUNDERSTORM TO CONTINUE TO
DEVELOP ALONG AND AHEAD OF THE FRONT. SO WILL CONTINUE THE SLIGHT
CHANCE TO CHANCE CAT OVER THE SOUTHERN INTERIOR AREAS THIS
AFTERNOON ALONG WITH A FEW THUNDERSTORMS OVER THE SOUTHEAST AREAS
OF THE CWA. ANY STORMS THAT DO DEVELOP WILL HAVE GUSTY
WINDS...SMALL HAIL...FREQUENT LIGHTING STRIKES...AND LOCALLY HEAVY
RAINFALL.

THE BREEZY WINDS WILL ALSO REMAIN OUT OF THE WEST OVER THE
SOUTHERN AREAS TO NORTHWEST OVER THE NORTHERN AREAS THIS
AFTERNOON. THIS WILL ALLOW FOR THE HIGHS TO GET UP INTO THE MID
90S OVER BROWARD AND MIAMI-DADE COUNTIES THIS AFTERNOON...AND
SHOULD BREAK THE RECORDS FOR THIS DATE WHICH ARE:

                FORECAST       RECORD HIGH
MIAMI              96            92 - 1994
FORT LAUDERDALE     96            92 - 1995
MIAMI BEACH        94            87 - 1995
HOLLYWOOD          96            91 - 1995

THE WINDS OVER THE ATLANTIC WATERS SHOULD ALSO REMAIN AROUND 20
KNOTS THIS AFTERNOON FROM THE WEST TO NORTHWEST...WHILE REST OF
THE CWA WATERS WILL REMAIN AT 15 TO 20 KNOTS. SO WILL CONTINUE THE
SCA FOR THE ATLANTIC AND BISCAYNE WATERS THIS AFTERNOON...AND THE
SCEC FOR REST OF THE CWA.

IN THE FIRE WEATHER DEPARTMENT...WILL BE ISSUING A RED FLAG
WARNING FOR THE NORTHERN INTERIOR AREAS OF THE CWA THIS AFTERNOON.
THE REASON IS THAT THE DEW POINTS WILL BE FALLING INTO THE MID 50S
AS TEMPS WARM UP INTO THE LOWER 90S BEHIND THE FRONT. THIS WILL
ALLOW FOR THE RELATIVE HUMDITIES TO FALL INTO THE LOWER 30S THIS
AFTERNOON. THE TRANSPORT WINDS WILL ALSO BE AROUND 15 MPH THIS
AFTERNOON.

.AVIATION...VFR CONDITIONS EXPECTED TO PERSIST ACROSS ALL SOUTH FLORIDA
TERMINALS. A COLD FRONT WILL CONTINUE MOVING SOUTH ACROSS THE SOUTH
FL PENINSULA THROUGH LATE THIS EVENING...WITH A SLIGHT CHANCE OF
ISOLATED SHOWERS FOR ALL TERMINALS EXCEPT KAPF AND KPBI SINCE THE
FRONT HAS PASSED. THE LOW LEVEL WINDS WILL BE SUFFICIENTLY STRONG TO MOVE
THE SHOWERS QUICKLY...THEREFORE...NO CEILINGS OR VIS RESTRICTIONS
WILL BE EXPECTED TO PERSIST. SHOULD ADD ISOLATED THUNDERSTORMS IF
SOME OF THESE SHOWERS DEVELOP STRONGER.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES
ARE PLAN.

&&
UPDATE...54/BNB
AVIATION...RIVERA/JR

.PREV DISCUSSION... /ISSUED 516 AM EDT MON MAY 12 2008/

DISCUSSION...
UNSEASONABLY WARM CONDITIONS CONTINUE ACROSS SOUTH FLORIDA THIS
MORNING...WITH MODERATE WEST/SOUTHWEST WINDS CONTINUING ACROSS
THE ENTIRE AREA...AND NO POTENTIAL FOR FOG FORMATION. WITH LITTLE
ADDITIONAL COOLING EXPECTED THIS MORNING...RECORD LOW MINIMUM
TEMPERATURES MAY BE BROKEN AT SEVERAL SITES. ANOTHER VERY WARM DAY
IS ANTICIPATED ON MONDAY...WITH PARTLY CLOUDY SKIES AND STRONG
WEST/SOUTHWEST GRADIENT FLOW TO THE SOUTH OF APPROACHING FRONTAL
BOUNDARY ALLOWING TEMPERATURES TO SOAR INTO THE MID 90S ACROSS THE
SOUTHERN HALF OF THE FORECAST AREA...AND RECORD VALUES WILL LIKELY
BE BROKEN ONCE AGAIN AT MIA/FLL. ALTHOUGH RAPID WARMING WILL OCCUR
AFTER SUNRISE EVEN ACROSS THE NORTHERN ZONES...LOW-LEVEL THICKNESS
PROGS SUGGEST THAT AT LEAST WEAK COLD ADVECTION WILL BE OCCURRING
ACROSS THIS REGION DURING THE AFTERNOON...AND WILL TRIM JUST A
COUPLE OF DEGREES OFF HIGH TEMPERATURE VALUES FROM SUNDAY. WEAK
LOW-LEVEL CONVERGENCE AND UNFAVORABLE CONDITIONS IN THE MID/UPPER
LEVELS WILL GREATLY LIMIT PRECIPITATION CHANCES WITH FRONTAL
PASSAGE...AND WILL ONLY MAINTAIN A SLIGHT CHANCE OF SHOWERS/STORMS
FOR THE SOUTHERN HALF OF THE AREA.

THE MUCH ANTICIPATED COLD FRONT WILL FINALLY PASS ACROSS THE AREA
ON MONDAY EVENING...WITH A NOTICEABLE DECREASE IN BOTH
TEMPERATURE AND DEW POINT AS CANADIAN SURFACE HIGH BUILDS
SOUTHWARD OVER THE REGION. CLEAR SKIES...LOW DEW POINTS...AND
PROXIMITY OF SURFACE RIDGE AXIS WILL PROMOTE A GOOD RADIATIONAL
COOLING EVENT ACROSS THE INTERIOR PORTION OF THE PENINSULA...WITH
LIGHT OFF SHORE COMPONENT TO FLOW FAVORING COOL TEMPERATURE ALONG
BOTH COASTS AS WELL. A BEAUTIFUL SPRING DAY IS EXPECTED ON
TUESDAY... WITH CLEAR SKIES AND TEMPERATURES ROUGHLY 10 DEGREES
COOLER THAN WHAT HAS RECENTLY BEEN EXPERIENCED. SHORT TERM
GUIDANCE FROM THE NGM/NAM/GFS IS IN AGREEMENT THAT LOW-LEVEL FLOW
WILL VEER TO THE NORTHEAST DURING THE DAY ON TUESDAY...AND TO THE
EAST DURING THE DAY ON WEDNESDAY...WITH A GRADUAL WARMING AND
MOISTENING TREND EXPECTED AND VERY LITTLE CHANCES FOR RAINFALL.

MEDIUM RANGE SOLUTIONS FROM THE GFS/ECMWF INDICATE THAT WEAK
RIDGING ALOFT DOWNSTREAM FROM A CUTOFF LOW OVER THE SOUTHWEST
U.S. WILL DEVELOP OVER SOUTH FLORIDA BY MID-WEEK. THIS RIDGE WILL
LIKELY BE PERSISTENT FEATURE ACROSS FLORIDA FOR MUCH OF THE
EXTENDED FORECAST PERIOD...GIVEN A HIGHLY AMPLIFIED NORTHERN
STREAM EXPECTED TO REMAIN IN PLACE OVER MUCH OF THE CONUS.
THUS...EXPECT WARM AND INCREASINGLY MOIST CONDITIONS ACROSS ALL OF
SOUTH FLORIDA THROUGH THE THE END OF THE WEEK...WITH LITTLE IF ANY
CHANCES FOR RAINFALL. THE VARIOUS GLOBAL MODELS DO INDICATE
INCREASING RAIN CHANCES NEXT WEEKEND...AS DEEP-LAYER FLOW VEERS TO
THE SOUTHWEST AND PWAT VALUES INCREASE...BUT WILL AWAIT
CONSISTENCY IN THIS TREND BEFORE INCLUDING MORE THAN SLIGHT
CHANCES FOR RAIN.

AVIATION...
VFR CONDITIONS EXPECTED TO PERSIST ACROSS ALL SOUTH FLORIDA
TERMINALS THROUGH THE REMAINING MORNING HOURS AND INTO THE
AFTERNOON. A COLD FRONT WILL MOVE SOUTH ACROSS THE SOUTH FL
PENINSULA LATER THIS AFTERNOON AND INTO TONIGHT...WITH SOME
ISOLATED SHOWERS ASSOCIATED WITH IT TODAY. BUT LOW LEVEL WINDS
WILL BE SUFFICIENTLY STRONG TO MOVE THE SHOWERS QUICKLY...WITH NO
VCSH INDICATED AND ANY CEILINGS OR VIS RESTRICTIONS WILL BE BRIEF.
SHOULD ADD THAT ISOLATED THUNDERSTORMS ARE POSSIBLE WITH THESE
PASSING SHOWERS.

MARINE...
A SMALL CRAFT ADVISORY WILL BE FORTHCOMING FOR BISCAYNE BAY AND
THE ATLANTIC WATERS...AS LOCAL C-MAN STATIONS AND SHIP REPORTS
INDICATE WEST/SOUTHWEST WINDS IN THE 20-25 KNOT RANGE AND SEAS
AROUND 6 FEET WILL PERSIST ACROSS THIS REGION. THIS ADVISORY WILL
REMAIN IN EFFECT THROUGH MID-DAY...AND WILL ONLY HEADLINE SCEC
STATEMENT AT THIS TIME FOR LAKE OKEECHOBEE AND THE LOCAL GULF
WATERS. MODELS SUGGEST THAT GRADIENT FLOW WILL BEGIN TO WEAKEN
LATER THIS AFTERNOON...BUT A COLD IS STILL FORECAST TO PASS ACROSS
THE AREA THIS EVENING...WITH SEAS BUILDING TO AROUND 7 FEET IN THE
GULF STREAM...SO A SEPARATE SCA MAY BE REQUIRED LATER THIS
AFTERNOON. WINDS WILL GRADUALLY VEER FROM NORTHEAST TO SOUTHEAST
THROUGH THE REMINDER OF THE WEEK...BUT A NORTHEAST SWELL EMANATING
FROM LARGE CYCLONE DEVELOPING OVER THE NORTH ATLANTIC WILL
GENERATE HIGHER SEAS IN THE LOCAL WATERS FROM WEDNESDAY NIGHT
THROUGH THE END OF THE WEEK. NOAA WAVE WATCH GUIDANCE REMAINS
CONSISTENT IN FORECASTING MAXIMUM SWELL HEIGHTS AROUND 4 FEET WITH
THIS EVENT.

FIRE WEATHER...
MARGINAL FIRE WEATHER CONCERNS WILL EXIST ACROSS THE AREA
TODAY...AS VERY WARM TEMPERATURES AND DEEP MIXING WILL ALLOW
RELATIVE HUMIDITY VALUES TO APPROACH CRITICAL THRESHOLDS...ALONG
WITH SUFFICIENTLY STRONG 20 FOOT WIND SPEEDS TO JUSTIFY A RED FLAG
WARNING. HOWEVER...WILL NOT ISSUE ANY ADVISORIES AT THIS TIME...AS
MINIMUM RH VALUES WILL LIKELY STAY ABOVE 35 PERCENT. A MORE
WIDESPREAD FIRE WEATHER DAY IS ANTICIPATED ON TUESDAY...WITH LONG
DURATION OF MINIMUM RH BELOW 35 PERCENT FOR ALL BY THE EXTREME
ATLANTIC COASTAL ZONES...AND A FIRE WEATHER WATCH WILL BE ISSUED
SHORTLY. OTHERWISE...GRADUAL MOISTENING SHOULD PREVENT FIRE
WEATHER CONCERNS FOR THE REMAINDER OF THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  93  61  83  68 / 10 -  -  -
FORT LAUDERDALE  96  65  85  72 / 20 -  -  -
MIAMI            96  65  86  71 / 30 -  -  -
NAPLES           85  60  87  65 / 20 -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR FLZ063-FLZ066-FLZ067-
     FLZ070-FLZ071.

AM...NONE.
GM...NONE.
&&

LONG TERM...70/DD
SHORT TERM/AVIATION...60/BD
Hazardous weather outlook, May 12, 10:10 AM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1010 AM EDT MON MAY 12 2008

FLZ063-066>075-168-172>174-122215-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL
BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1010 AM EDT MON MAY 12 2008

...SMALL CRAFT ADVISORY IN EFFECT ATLANTIC WATERS...
...MODERATE RISK OF RIP CURRENTS WEST COAST BEACHES...
...SLIGHT RISK OF THUNDERSTORMS SOUTHEAST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIP CURRENTS: WEST WINDS NEAR 15 TO 20 MPH WILL RESULT IN A MODERATE
RISK OF RIP CURRENTS ALONG THE GULF COAST BEACHES.

THUNDERSTORMS: AS A WEAK COLD FRONT PASSES THROUGH THE REGION TODAY,
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SOUTHEAST THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 5:59 AM EDTFire Weather WatchMFLBroward9 hr
May 12, 2:42 PM EDTFire Weather WatchMFLMiami-Dade, Monroe5 hr
May 12, 2:42 PM EDTRed Flag WarningMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach29 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.